Not been very active on the computer lately due to getting my psa sorted this last winter. All seems ok again back on the hormone injections.
I have a concern now though with my high blood pressure. Friends that I know with a high blood pressure all seem to take one tablet a day and all is fixed.
I started on one 10mg tablet of Bisoprolol when my GP first found my high pressure and AF. When I went to see the cardio they dropped it to 5mg.
I had 2 failed cardioversions and they are leaving it to my GP to adjust the blood pressure to try and get it below 150. I am now on
Doxaosin 4mg (This was just doubled to 4mg in another attempt to control it)
Plus of course Dabigatran 150mg twice a day.
I now have to wait for a month to see if this works.
Is this normal to have a mixture like this? I seem to get side effects from all of them
no doubt some of which may be psychological
The AF well at 76 I seem to be too old for anything to be done. (Risk versus Result)
Regards and hope you are all doing well.